# SDR IPXA2015102895257

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,394 hours, 12,287 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unsecure
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT LIFE PRESERVER WILL NOT STAY IN SEAT COMPARTMENT VELCRO WILL NOT HOLD REPLACED WORN HOOK VELCRO.
